# SDR AALA20150308003

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 110,666 hours, 17,887 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  AIRCRAFT RETURNED FOR SMOKE IN THE CABIN & BURNING SMELL.  FOUND RT RECIRCULATION FAN TO BE CAUSE.  REPLACED RECIRCULATION FAN IAW AMM 21-25-01.
